Mouffak Benchohra
Mouffak Benchohra
Professor of Mathematics, Université Djillali Liabes de Sidi Bel Abbes
Verified email at univ-sba.dz
TitleCited byYear
Ideology and discontent
DE Apter
Free Pr, 1964
899*1964
Impulsive differential equations and inclusions
M Benchohra, J Henderson, S Ntouyas
Hindawi Publishing Corporation 2, xiv+ 366, 2006
8492006
A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions
RP Agarwal, M Benchohra, S Hamani
Acta Applicandae Mathematicae 109 (3), 973-1033, 2010
7412010
Existence results for fractional order functional differential equations with infinite delay
M Benchohra, J Henderson, SK Ntouyas, A Ouahab
Journal of Mathematical Analysis and Applications 338 (2), 1340-1350, 2008
5612008
Topics in fractional differential equations
S Abbas, M Benchohra, GM N'Guérékata
Springer Science & Business Media, 2012
3722012
Boundary value problems for differential equations with fractional order and nonlocal conditions
M Benchohra, S Hamani, SK Ntouyas
Nonlinear Analysis: Theory, Methods & Applications 71 (7-8), 2391-2396, 2009
3182009
A survey on semilinear differential equations and inclusions involving Riemann-Liouville fractional derivative
RP Agarwal, M Belmekki, M Benchohra
Advances in Difference Equations 2009 (1), 981728, 2009
2562009
Existence results for boundary value problems with non-linear fractional differential equations
M Benchohra, J R. Graef, S Hamani
Applicable Analysis 87 (7), 851-863, 2008
2402008
Boundary value problems for differential equations with fractional order.
M Benchohra, S Hamani, SK Ntouyas
Surveys in Mathematics & its Applications 3, 2008
2162008
Existence and uniqueness of solutions to impulsive fractional differential equations.
M Benchohra, BA Slimani
Electronic Journal of Differential Equations (EJDE)[electronic only] 2009, 2009
1802009
Fractional order differential equations on an unbounded domain
A Arara, M Benchohra, N Hamidi, JJ Nieto
Nonlinear Analysis: Theory, Methods & Applications 72 (2), 580-586, 2010
1772010
Existence results for differential equations with fractional order and impulses
RP Agarwal, M Benchohra, BA Slimani
Mem. Differential Equations Math. Phys 44 (1), 1-21, 2008
1652008
Boundary value problems for fractional differential equations
RP Agarwal, M Benchohra, S Hamani
Georgian Math. J 16 (3), 401-411, 2009
1522009
Existence and controllability results for nondensely defined impulsive semilinear functional differential inclusions
N Abada, M Benchohra, H Hammouche
Journal of Differential Equations 246 (10), 3834-3863, 2009
1312009
Advanced fractional differential and integral equations
S Abbas, M Benchohra, GM N'Guerekata
Nova Science Publishers, Incorporated, 2014
1142014
Uniqueness results for fractional functional differential equations with infinite delay in Fréchet spaces
A Belarbi, M Benchohra, A Ouahab
Applicable Analysis 85 (12), 1459-1470, 2006
1012006
Nonlocal Cauchy problems for neutral functional differential and integrodifferential inclusions in Banach spaces
M Benchohra, SK Ntouyas
Journal of Mathematical Analysis and Applications 258 (2), 573-590, 2001
992001
Impulsive fractional differential equations in Banach spaces
M Benchohra, D Seba
Electron. J. Qual. Theory Differ. Equ 8 (1), 2009
912009
Existence results for fractional functional differential inclusions with infinite delay and applications to control theory
M Benchohra, J Henderson, SK Ntouyas, A Ouahab
Fractional Calculus and Applied Analysis 11 (1), 35-56, 2008
892008
Existence results for impulsive multivalued semilinear neutral functional differential inclusions in Banach spaces
M Benchohra, J Henderson, SK Ntouyas
Journal of Mathematical Analysis and Applications 263 (2), 763-780, 2001
832001
The system can't perform the operation now. Try again later.
Articles 1–20